# SDR ASAA2022041938061

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737
- Aircraft serial: 41730
- Aircraft time: 35,014 hours, 11,225 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: 3250434020
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO CONTINUING REPORTS OF #2 ENGINE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. ACCOMP VBV INSP REF B737-900 AMM 75-32-00-200-801-F00 GUIDE PADS NOTED AS MISSING BUT NOT FOUND IN ENGINE. NO OTHER DEFECTS NOTED. MANUAL ACTUATION OF VBV ACCOMP PER AMM 75-32-00-730-801-F00. NO BINDING OR ABNORMAL CONDITIONS NOTED. RAN #2 ENG LK CK OF HMU GOOD. DURING VISUAL EXAM OF WIRING HARNESS FOUND FURTHER DAMAGE ON TEMP REPAIR AT J9 HARNESS. RMVD & RPLCD J9 HARNESS PRECAUTIONARY REF AMM 73-21-06-000-802-F00. ACCOMP FADEC SYS TEST REF AMM 73-21-00-700-802-F00. ALL TEST PASSED. NO FAULTS. NO OTHER DEFECTS FOUND.
